Alert archive / California / Gale Watches in 2011

Gale Watch 37, NWS Eureka, CA

December 17, 2011

NWS Eureka, CA issued this gale watch at Dec 17, 2011, 2:34 AM PST. It took effect at Dec 18, 2011, 4:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 17, 2011, 2:34 AM PST (10:34 UTC)
In effect from
Dec 18, 2011, 4:00 PM PST
Expired
Dec 18, 2011, 2:57 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

201 
WHUS76 KEKA 171034
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 AM PST SAT DEC 17 2011

PZZ470-172300-
/O.EXT.KEKA.SC.Y.0104.111218T0200Z-111219T0000Z/
/O.NEW.KEKA.GL.A.0037.111219T0000Z-111220T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
234 AM PST SAT DEC 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
4 PM PST SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM
THIS EVENING TO 4 PM PST SUNDAY. 

* WAVES...NORTHWEST SWELL WILL BUILD TO 12 FT TONIGHT AND SUNDAY.

* WINDS...NORTHERLIES WILL RAMP UP TO 40 KT LATE ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-172300-
/O.EXT.KEKA.SC.Y.0104.111218T0500Z-111219T0000Z/
/O.NEW.KEKA.GL.A.0037.111219T0000Z-111220T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 AM PST SAT DEC 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
4 PM PST SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM
THIS EVENING TO 4 PM PST SUNDAY. 

* WAVES...NORTHWEST SWELL WILL BUILD TO 12 FT TONIGHT AND SUNDAY.

* WINDS...NORTHERLIES WILL RAMP UP TO 35 KT LATE ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-172300-
/O.EXT.KEKA.SC.Y.0104.111218T0200Z-111220T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
234 AM PST SAT DEC 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
4 PM PST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING
TO 4 PM PST MONDAY. 

* WAVES...NORTHWEST SWELL WILL BUILD TO 12 FT TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ455-172300-
/O.EXT.KEKA.SC.Y.0104.111218T0500Z-111220T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
234 AM PST SAT DEC 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
4 PM PST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 4 PM PST MONDAY. 

* WAVES...NORTHWEST SWELL WILL BUILD TO 12 FT TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
3 follow-up statements
338 
WHUS76 KEKA 172238
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 PM PST SAT DEC 17 2011

PZZ470-181100-
/O.CON.KEKA.SC.Y.0104.111218T0200Z-111219T0000Z/
/O.CON.KEKA.GL.A.0037.111219T0000Z-111220T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
238 PM PST SAT DEC 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 4 PM PST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

* WAVES...NORTHWEST SWELL WILL BUILD TO 12 FT TONIGHT AND SUNDAY.

* WINDS...NORTHERLY GUSTS WILL INCREASE TO 40 KT LATE ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-181100-
/O.CON.KEKA.SC.Y.0104.111218T0500Z-111219T0000Z/
/O.CON.KEKA.GL.A.0037.111219T0000Z-111220T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 PM PST SAT DEC 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 PM PST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON... 

* WAVES...NORTHWEST SWELL WILL BUILD TO 12 FT TONIGHT AND SUNDAY.

* WINDS...NORTHERLY GUSTS WILL INCREASE TO 35 KT LATE ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-181100-
/O.CON.KEKA.SC.Y.0104.111218T0200Z-111220T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
238 PM PST SAT DEC 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 4 PM PST MONDAY...

* WAVES...NORTHWEST SWELL WILL BUILD TO 12 FT TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ455-181100-
/O.CON.KEKA.SC.Y.0104.111218T0500Z-111220T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
238 PM PST SAT DEC 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 PM PST MONDAY...

* WAVES...NORTHWEST SWELL WILL BUILD TO 12 FT TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
365 
WHUS76 KEKA 180443
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
843 PM PST SAT DEC 17 2011

PZZ470-181245-
/O.CON.KEKA.SC.Y.0104.000000T0000Z-111219T0000Z/
/O.CON.KEKA.GL.A.0037.111219T0000Z-111220T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
843 PM PST SAT DEC 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. A
GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON. 

* WAVES...NORTHWEST SWELL WILL CONTINUE TO BUILD TO 12 FT SUNDAY.

* WINDS...NORTHERLY GUSTS WILL INCREASE TO 35 KT LATE ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-181245-
/O.CON.KEKA.SC.Y.0104.111218T0500Z-111219T0000Z/
/O.CON.KEKA.GL.A.0037.111219T0000Z-111220T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
843 PM PST SAT DEC 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. A
GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON. 

* WAVES...NORTHWEST SWELL WILL CONTINUE TO BUILD TO 12 FT SUNDAY.

* WINDS...NORTHERLY GUSTS WILL INCREASE TO 35 KT LATE ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-181245-
/O.CON.KEKA.SC.Y.0104.000000T0000Z-111220T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
843 PM PST SAT DEC 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY. 

* WAVES...NORTHWEST SWELL WILL BUILD TO 12 FT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ455-181245-
/O.CON.KEKA.SC.Y.0104.111218T0500Z-111220T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
843 PM PST SAT DEC 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY. 

* WAVES...NORTHWEST SWELL WILL BUILD TO 12 FT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
841 
WHUS76 KEKA 181057
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
257 AM PST SUN DEC 18 2011

PZZ470-475-182330-
/O.EXT.KEKA.SC.Y.0104.000000T0000Z-111222T0500Z/
/O.CAN.KEKA.GL.A.0037.111219T0000Z-111220T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
257 AM PST SUN DEC 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST WEDNESDAY...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE GALE
WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST
WEDNESDAY. 

* WINDS...NORTHERLY WINDS RISING TO 20 TO 30 KT THIS AFTERNOON AND
  CONTINUING THROUGH WEDNESDAY. OCCASIONAL GUSTS TO 35 KT ACROSS
  THE WESTERN PORTION.

* WAVES...NORTHWEST SWELL 10 TO 12 FT AT 15 SECONDS...SUBSIDING TO
  6 TO 8 FT BY MONDAY NIGHT. WIND WAVES INCREASING TO 6 TO 8 FT
  THIS AFTERNOON AND CONTINUING THROUGH MONDAY AFTERNOON. EXPECT
  WIND WAVES TO REACH 10 TO 12 FT ACROSS THE WESTERN PORTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-182330-
/O.CON.KEKA.SC.Y.0104.000000T0000Z-111220T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
257 AM PST SUN DEC 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY. 

* WINDS...NORTHERLY WINDS RISING TO 15 TO 25 KT THIS AFTERNOON AND
  CONTINUING THROUGH MONDAY AFTERNOON. GUSTS UP TO 30 KT AROUND
  CAPE MENDOCINO.

* WAVES...NORTHWEST SWELL 10 TO 12 FT AT 15 SECONDS...SUBSIDING TO
  6 TO 8 FT BY MONDAY NIGHT. WIND WAVES INCREASING TO 4 TO 6 FT
  THIS AFTERNOON AND CONTINUING THROUGH MONDAY AFTERNOON. EXPECT
  HIGHER WAVES AROUND CAPE MENDOCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Dec 16, 3:28 PM PST, 11 hours 6 minutes earlier.

Area forecast discussion, Dec 16, 3:28 PM PST, 11 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA...RETRANSMIT
328 PM PST FRI DEC 16 2011

.SYNOPSIS...ANOTHER CLEAR COOL NIGHT IS IN STORE FOR NW CALIFORNIA
AS A RIDGE CONTINUES TO PREVAIL ACROSS THE REGION. COOLING
TEMPERATURES WILL BRING AREAS OF FROST AND SOME VALLEY FOG IN THE
EARLY MORNING HOURS.

&&

.DISCUSSION...AFTERNOON VIS/WV IMAGERY CONTINUES TO SHOW HIGH
PRESSURE DOMINATING THE EASTERN PACIFIC. THIS WILL REMAIN THE
GENERAL STORY INTO MIDWEEK. AN UPPER SHORT WAVE WILL ROUND THE
AREA TO THE NE LATE IN THE WEEKEND BRINGING MID TO HIGH LEVEL
CLOUDS ACROSS THE EASTERN HALF OF THE FORECAST AREA. THE RIDGE
WILL STRENGTHEN AGAIN BEHIND THIS SHORT WAVE THEN REGRESS TO THE
SW LATE TUE INTO WED AS A STRONGER SHORT WAVES MOVES BY TO THE NE.
MODELS HAVE BEEN CONTINUALLY PULLING BACK ON PRECIPITATION WITH
THIS FEATURE, SO AS A RESULT THE AFTERNOON FORECAST PACKAGE IS
TAPERING THE POPS DOWN. A PASSING RIDGE WILL MOVE THROUGH LATE IN
THE WEEK FOLLOWED BY A POSSIBLE FRONT. MODELS ARE INDICATING SOME
KIND OF BOUNDARY COMING THROUGH THE AREA, BUT TIMING IS NOT GOOD.
FOR NOW HAVE LEFT THE FORECAST NEARLY UNCHANGED IN THE LONG RANGE.
THE MODEL OF CHOICE HAS BEEN THE ECMWF AND THE GEFS ENS MEAN, AS
THE OP GFS CONTINUES TO BE AN OUTLIER. THE 12Z EC IS HINTING AS
SOME KIND OF SHORTWAVE MOVING THROUGH ON FRI. WILL NEED A FEW MORE
RUNS TO JUMP ON BOARD THOUGH.
THE ONLY OTHER CHANGE TO THE FORECAST WAS IN THE DAYTIME TEMPS
ACROSS THE AREA. WITH THE RIDGING IN PLACE AND CLEAR SKIES, HAVE
OPTED TO TREND TOWARD MODEL GUIDANCE AND UP THE INLAND TEMPS. USED
A BLEND OF THE SREF, MOSGUIDEBC, AND THE FORECAST TO MAKE THE
BLEND OVER THE NEXT 72 HOURS, OTHERWISE STUCK NEARLY WITH THE
FORECAST. /54

&&

.AVIATION...MOSTLY VFR CONDITIONS EXPECTED WITH PERHAPS SOME MVFR
LATE TONIGHT AS WINDS DROP OFF AND TEMPERATURES SURPASS THE
CROSSOVER TEMPERATURES...ESPECIALLY WITH LEFTOVER GROUND MOISTURE
FROM WED NIGHT'S RAINS.

&&

.MARINE...MARGINAL SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS WAS
CANCELLED WITH THE 3PM CWF ISSUANCE. 1ST SET OF SWELL FROM N PAC LOW
HAS ARRIVED...BUT HEIGHTS ARE BELOW SMALL CRAFT CRITERIA. HOWEVER...
MORE ADVISORIES WERE HOISTED FOR A SECOND SET OF SWELL THAT WILL
ARRIVE SAT EVENING. 12 FT SWELLS WITH A PERIOD OF 15 TO 16 SECS ARE
EXPECTED. ADDITIONALLY...NORTH WINDS WILL REACH ADVISORY CRITERIA IN
THE OFFSHORE WATERS SUN NIGHT.  /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FROM 6 PM SATURDAY TO 3 PM PST MONDAY
     PZZ450-470.

     SMALL CRAFT ADVISORY FROM 9 PM SATURDAY TO 3 PM PST MONDAY
     PZZ455-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Dec 16, 5:05 AM PST, 21 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
505 AM PST FRI DEC 16 2011

CAZ001>004-076-171315-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
505 AM PST FRI DEC 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Watches in California, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.